Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 6 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 6 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access     Request Permissions
Open problems on univalent and multivalent functions
A. W. Goodman.
Bull. Amer. Math. Soc. 74 (1968), 1035-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231989
Algebraic Lie algebras
George B. Seligman.
Bull. Amer. Math. Soc. 74 (1968), 1051-1065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232810
The April meeting in New York
Herbert Federer.
Bull. Amer. Math. Soc. 74 (1968), 1066
More Information
Full-text PDF Free Access     Request Permissions
The June meeting in Portland
R. S. Pierce.
Bull. Amer. Math. Soc. 74 (1968), 1067
More Information
Full-text PDF Free Access     Request Permissions
On the factorization of a class of difference operators
Jet Wimp and Jerry Fields.
Bull. Amer. Math. Soc. 74 (1968), 1068-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234025
$O(h^{2n+2-l})$ bounds on some spline interpolation errors
Blair Swartz.
Bull. Amer. Math. Soc. 74 (1968), 1072-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236574
A homological method for computing certain Whitehead products
Martin Arkowitz.
Bull. Amer. Math. Soc. 74 (1968), 1079-1082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240814
Schauder decompositions in Banach spaces
William J. Davis.
Bull. Amer. Math. Soc. 74 (1968), 1083-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239401
Differentiably simple algebras
Richard E. Block.
Bull. Amer. Math. Soc. 74 (1968), 1086-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231867
On the approximation by $C$-polynomials
Zalman Rubinstein.
Bull. Amer. Math. Soc. 74 (1968), 1091-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232003
On a projective representation of the Hall-Janko group
J. H. Lindsey II.
Bull. Amer. Math. Soc. 74 (1968), 1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230812
A Galois problem for mappings
David G. Mowat.
Bull. Amer. Math. Soc. 74 (1968), 1095-1097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232714
$L^{p}$ boundary value problems for parabolic equations
E. B. Fabes and M. Jodeit Jr..
Bull. Amer. Math. Soc. 74 (1968), 1098-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233081
A note on support points
N. T. Peck.
Bull. Amer. Math. Soc. 74 (1968), 1103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232188
The fundamental lemma of complexity for arbitrary finite semigroups
John Rhodes.
Bull. Amer. Math. Soc. 74 (1968), 1104-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232873
Spaces determined by a group of functions
C. L. Wiginton and Susan Shrader.
Bull. Amer. Math. Soc. 74 (1968), 1110-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232375
Topological embeddings in codimension one
P. F. Duvall Jr..
Bull. Amer. Math. Soc. 74 (1968), 1113-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231383
Homotopy-everything $H$-spaces
J. M. Boardman and R. M. Vogt.
Bull. Amer. Math. Soc. 74 (1968), 1117-1122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236922
Extending automorphisms on primary groups
Paul Hill.
Bull. Amer. Math. Soc. 74 (1968), 1123-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233890
A Stone-Weierstrass theorem for semigroups
T. P. Srinivasan and U. B. Tewari.
Bull. Amer. Math. Soc. 74 (1968), 1125-1127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233915
The convex hull of the finite Blaschke products
Stephen Fisher.
Bull. Amer. Math. Soc. 74 (1968), 1128-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233995
Exactness of inverse limits
Ulrich Oberst.
Bull. Amer. Math. Soc. 74 (1968), 1129-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232820
On the characteristic roots of tournament matrices
Alfred Brauer and Ivey C. Gentry.
Bull. Amer. Math. Soc. 74 (1968), 1133-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232784
A general mean value theorem
E. D. Cashwell and C. J. Everett.
Bull. Amer. Math. Soc. 74 (1968), 1135-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231966
Riesz operators and Fredholm perturbations
Martin Schechter.
Bull. Amer. Math. Soc. 74 (1968), 1139-1144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231222
The centralizer of a regular unipotent element in a semisimple algebraic group
Betty Lou.
Bull. Amer. Math. Soc. 74 (1968), 1144-1146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231826
The structure of complete manifolds of nonnegative curvature
Jeff Cheeger and Detlef Gromoll.
Bull. Amer. Math. Soc. 74 (1968), 1147-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232310
On mixing in infinite measure spaces
U. Krengel and L. Sucheston.
Bull. Amer. Math. Soc. 74 (1968), 1150-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236352
Index to volume 74
Bull. Amer. Math. Soc. 74 (1968), 1156-1163
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Bull. Amer. Math. Soc. 74 (1968), 1164
More Information
Full-text PDF Free Access     Request Permissions
Erratum, Volume 74
Bull. Amer. Math. Soc. 74 (1968), 1164
More Information
Full-text PDF Free Access     Request Permissions